# SDR AALA202110259529

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737*
- Aircraft serial: 31245
- Aircraft time: 15,374 hours, 6,334 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCKING LATCH DIFFICULT TO MOVE. LUBRICATED DOOR LOCK/LATCH ASSEMBLY PER AMM 25-40-14.
